Open Access
February, 1985 Branching Processes in Periodically Varying Environment
Peter Jagers, Olle Nerman
Ann. Probab. 13(1): 254-268 (February, 1985). DOI: 10.1214/aop/1176993079


In order to model the diurnal variation of certain cell populations we study general one-type branching processes whose individuals reproduce in a manner that is influenced by time in a periodic fashion. A Malthusian growth rate is established as well as a periodically varying asymptotic composition, over ages e.g.


Download Citation

Peter Jagers. Olle Nerman. "Branching Processes in Periodically Varying Environment." Ann. Probab. 13 (1) 254 - 268, February, 1985.


Published: February, 1985
First available in Project Euclid: 19 April 2007

zbMATH: 0557.60072
MathSciNet: MR770641
Digital Object Identifier: 10.1214/aop/1176993079

Primary: 60J80
Secondary: 60J85 , 92A15

Keywords: branching processes , diurnal variation , periodic exponential growth

Rights: Copyright © 1985 Institute of Mathematical Statistics

Vol.13 • No. 1 • February, 1985
Back to Top